Publications with H. Judah

All publications by Haim I. Judah and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:286 Judah, H. I., & Shelah, S. (1988). Q-sets do not necessarily have strong measure zero. Proc. Amer. Math. Soc., 102(3), 681–683. DOI: 10.2307/2047245 MR: 929002
Sh:292 Judah, H. I., & Shelah, S. (1988). Souslin forcing. J. Symbolic Logic, 53(4), 1188–1207. DOI: 10.2307/2274613 MR: 973109
Sh:308 Judah, H. I., & Shelah, S. (1990). The Kunen-Miller chart (Lebesgue measure, the Baire property, Laver reals and preservation theorems for forcing). J. Symbolic Logic, 55(3), 909–927. DOI: 10.2307/2274464 MR: 1071305
Sh:319 Judah, H. I., & Shelah, S. (1989). Martin’s axioms, measurability and equiconsistency results. J. Symbolic Logic, 54(1), 78–94. DOI: 10.2307/2275017 MR: 987324
Sh:321 Judah, H. I., & Shelah, S. (1989). \Delta^1_2-sets of reals. Ann. Pure Appl. Logic, 42(3), 207–223. DOI: 10.1016/0168-0072(89)90016-X MR: 998607
Sh:335 Judah, H. I., & Shelah, S. (1989). MA(\sigma-centered): Cohen reals, strong measure zero sets and strongly meager sets. Israel J. Math., 68(1), 1–17. DOI: 10.1007/BF02764965 MR: 1035877
Sh:336 Judah, H. I., & Shelah, S. (1991). Q-sets, Sierpiński sets, and rapid filters. Proc. Amer. Math. Soc., 111(3), 821–832. DOI: 10.2307/2048420 MR: 1045594
Sh:337 Judah, H. I., & Shelah, S. (1993). \boldsymbol{\Delta}^1_3-sets of reals. J. Symbolic Logic, 58(1), 72–80. DOI: 10.2307/2275325 MR: 1217177
Sh:338 Judah, H. I., & Shelah, S. (1991). Forcing minimal degree of constructibility. J. Symbolic Logic, 56(3), 769–782. DOI: 10.2307/2275046 MR: 1129141
Sh:339 Judah, H. I., Shelah, S., & Woodin, W. H. (1990). The Borel conjecture. Ann. Pure Appl. Logic, 50(3), 255–269. NB: A correction of the third section has appeared in 8.3.B of [Bartoszyński, Judah: Set theory. ISBN 1-56881-044-X] DOI: 10.1016/0168-0072(90)90058-A MR: 1086456
Sh:348 Bartoszyński, T., Judah, H. I., & Shelah, S. (1989). The cofinality of cardinal invariants related to measure and category. J. Symbolic Logic, 54(3), 719–726. DOI: 10.2307/2274736 MR: 1011163
Sh:358 Judah, H. I., & Shelah, S. (1990). Around random algebra. Arch. Math. Logic, 30(3), 129–138. DOI: 10.1007/BF01621466 MR: 1080233
Sh:368 Bartoszyński, T., Judah, H. I., & Shelah, S. (1993). The Cichoń diagram. J. Symbolic Logic, 58(2), 401–423. arXiv: math/9905122 DOI: 10.2307/2275212 MR: 1233917
Sh:369 Goldstern, M., Judah, H. I., & Shelah, S. (1991). A regular topological space having no closed subsets of cardinality \aleph_2. Proc. Amer. Math. Soc., 111(4), 1151–1159. DOI: 10.2307/2048582 MR: 1052572
Sh:372 Judah, H. I., Miller, A. W., & Shelah, S. (1992). Sacks forcing, Laver forcing, and Martin’s axiom. Arch. Math. Logic, 31(3), 145–161. DOI: 10.1007/BF01269943 MR: 1147737
Sh:373 Judah, H. I., Rosłanowski, A., & Shelah, S. (1994). Examples for Souslin forcing. Fund. Math., 144(1), 23–42. arXiv: math/9310224 DOI: 10.4064/fm-144-1-23-42 MR: 1271476
Sh:374 Judah, H. I., & Shelah, S. (1993). Adding dominating reals with the random algebra. Proc. Amer. Math. Soc., 119(1), 267–273. DOI: 10.2307/2159852 MR: 1152278
Sh:399 Goldstern, M., Judah, H. I., & Shelah, S. (1991). Saturated families. Proc. Amer. Math. Soc., 111(4), 1095–1104. DOI: 10.2307/2048577 MR: 1052573
Sh:434 Bartoszyński, T., Goldstern, M., Judah, H. I., & Shelah, S. (1993). All meager filters may be null. Proc. Amer. Math. Soc., 117(2), 515–521. arXiv: math/9301206 DOI: 10.2307/2159190 MR: 1111433
Sh:438 Goldstern, M., Judah, H. I., & Shelah, S. (1993). Strong measure zero sets without Cohen reals. J. Symbolic Logic, 58(4), 1323–1341. arXiv: math/9306214 DOI: 10.2307/2275146 MR: 1253925
Sh:446 Judah, H. I., & Shelah, S. (1993). Retracted: Baire property and axiom of choice. Israel J. Math., 84(3), 435–450. arXiv: math/9211213 DOI: 10.1007/BF02760952 MR: 1244679
Sh:477 Brendle, J., Judah, H. I., & Shelah, S. (1992). Combinatorial properties of Hechler forcing. Ann. Pure Appl. Logic, 58(3), 185–199. arXiv: math/9211202 DOI: 10.1016/0168-0072(92)90027-W MR: 1191940
Sh:478 Judah, H. I., & Shelah, S. (1994). Killing Luzin and Sierpiński sets. Proc. Amer. Math. Soc., 120(3), 917–920. arXiv: math/9401215 DOI: 10.2307/2160487 MR: 1164145